MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER¿¢ DOMELOCK®, DOME, CENTRIC; SHOULDER PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER¿¢ DOMELOCK®, DOME, CENTRIC; SHOULDER PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Joint Impingement (4834)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2023-00301 ; 0009613350-2023-00303 ; 0009613350-2023-00304.G2: foreign- switzerland.D10: associated products: item number: 01.04201.103, item name: anatomical shoulder¿, humeral stem, uncemented, ø 10.5, 100 mm, item lot: 2835291.Item number: 01.04214.370, item name: anatomical shoulderâ¿¢, glenoid, pegged, cemented, m, item lot: 2841275.Item number: 01.04212.445, item name: anatomical shoulder¿ domelock®, humeral head, ø44-16, r=24.4mm, m, item lot: 2813408.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that patient with left total shoulder replacement underwent an additional surgery due to frozen shoulder, impingement syndrome, and unknown cement leaked into the spinoglenoid notch.No additional complications have been reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d2, d9, g1, g3, g6, h1, h2, h3, h6, h10.The devices remain implanted; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Devices are used for treatment.Medical records and radiographs were provided and reviewed by a health care professional.The review identified an initial left total shoulder replacement on (b)(6), 2016.Subsequently, on (b)(6), 2018, the patient underwent an additional surgery due to frozen shoulder, impingement syndrome, and unknown cement that leaked into the spinoglenoid notch.No additional complications have been reported at the 7 year follow-up and the patient reported to be very satisfied.Two x-ray views of the left shoulder demonstrate a left shoulder arthroplasty with radiolucent glenoid component.No evidence for hardware failure or loosening and no fracture is seen.Possible rotator cuff repair.Based on the received medical records, a potential cause appears to be the cement leakage into the spinoglenoid notch.Nevertheless, with the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ANATOMICAL SHOULDER¿¢ DOMELOCK®, DOME, CENTRIC
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17168619
Report Number0009613350-2023-00302
Device Sequence Number15242288
Product Code PHX
UDI-Device Identifier00889024485006
UDI-Public(01)00889024485006(17)210331(10)2853488
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2021
Device Model NumberN/A
Device Catalogue Number01.04227.005
Device Lot Number2853488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight53 KG